MathSciNet Relay Station
MathSciNet bibliographic data
MR2188054 47H10 (46B20 47H09)
Eldred, A. Anthony; Kirk, W. A.; Veeramani, P. Proximal normal structure and relatively nonexpansive mappings. Studia Math. 171 (2005), no. 3, 283–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement